Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does amino acids interact with protein?

Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

default
Posted on Fri, 23 Oct 2015 in Digestion and Bowels
Question: Hi,

My Routine:
1. Gym in the morning then after gym 2 banana 1 scoop amino and 1 scoop protein with Milk
2. Snack-brown bread and fresh juice
3. Lunch
4. Protein with milk
5. Snack
6. Dinner

Problem:
Since two three days i have started taking amino with Proteins after Gym and i have started feeling
a) Food is digesting slowly b) after drinking water in 10 mins i need to go for urine c) taste of mouth is bitter d) feeling like food is stuck in food pipe
doctor
Answered by Dr. Prasanna Heijebu 4 hours later
Brief Answer:
Please provide me further information.

Detailed Answer:
Hi Sir,

I understand your concern.

Intake of Amino acids with Proteins will alter body metabolism to some extent and hence these symptoms.

I can guide you better if you provide me exact details of Amino and protein products taken by you as metabolism varies with individual amino acids.

Amino acids if taken with Slow proteins vary in their metabolism and help in body building.

Hence I need the protein and amino combination details in specific.

Post your further queries if any,

Thank you.
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Prasanna Heijebu 9 hours later
Hi . So i am taking
Amino acid : micronized bcaa blend with lL-leucine
L-valine L-isoleucine , L-Alanine , Micronized L- Citrulline

Protein : concentrated whey protein

My main problem is urine everytime i drink water within 10 mins i have to do pee. And if i dont drink water i f
doctor
Answered by Dr. Prasanna Heijebu 13 hours later
Brief Answer:
Symptoms are due to protein supplements

Detailed Answer:
Hello, Sir.

I understand your concerns.

The symptoms in your case are possibly related to the ingestion of these protein supplements.

Few supplements are known to cause erosive changes in the stomach and esophagus producing symptoms like struck throat, indigestion and altered taste.

I advise you to stop these supplements for now, wait to see if symptoms improve and reintroduce them after 2-3 weeks to see if they recur again.If symptoms reproduce, then it is time to stop this product permanently.

With regards to frequent urination, this is common in individuals attending gym sessions due to hypermetabolism in the body.

This will resolve soon.

Meanwhile, I recommend oral tablets of Nexprofast and Syrup Aristozyme to aid in digestion.Please check with your doctor if he shares this view and if can prescribe them to you

Post your further queries if any.

Thank you.
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Prasanna Heijebu 10 hours later
Wheever i drink water there is some chilling feeling in body. I will stop supplements for 2 weeks
doctor
Answered by Dr. Prasanna Heijebu 5 hours later
Brief Answer:
Get a thyroid profile foe screening

Detailed Answer:
Hello, Sir.

This chilling sensation should not be a major concern.

In case the symptoms if severe, I advise you to get a complete thyroid profile blood test.

Further management if any, is based on test results.

Thank you.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,   ,   ,   ,  

Recent questions on  Isoleucine

doctor1 MD

Dear nutrionist, I want to know how long does broken down' amino acids stay in our body if used and recycled to make newer amino acids. Is it...

doctor1 MD

Over the last 5-6 months I gained weight all of a sudden. All this weight or rather fat weight got added on my tummy area. I used to workout but...

doctor1 MD

Angioprim to help with cleaning artieris and overall good health, ingridents or Cysine, lysine Cystine all Amino Acid to help with health, a scam...

doctor1 MD

why doctors prescribe All -9 Tablets to Women WHTA IS THE USE OF THIS TABLETS